# SDR DALA2022111807431

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N323US
- Make and model: Airbus A320-211
- Aircraft serial: 272
- Aircraft time: 87,032 hours, 39,946 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3223 FLIGHT ATTENDANTS REPORT DOOR 1 LEFT DIFFICULT TO CLOSE. CORRECTIVE ACTION: ADJUSTED AND LUBE DOOR PER A320 AMM 52-12. OK FOR SERVICE. (9607807)
